MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION ST25,; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION ST25,; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DEX1025S13
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
A dreamstation st25 device was returned to a third-party service center in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and foam particles were observed inside the assembly.In addition, dust/dirt was found inside the device.Additionally, the patient¿s complaint was confirmed, and the device was scrapped.
 
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
 
Additional Manufacturer Narrative
In the previous report recall(z) number was wrong.

Brand Name
DREAMSTATION ST25,
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24401035
Report Number2518422-2026-103193
Device Sequence Number18210174
Product Code MNS
UDI-Device Identifier00606959426047
UDI-Public(01)00606959426047
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDEX1025S13
Device Catalogue NumberDEX1025S13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer05/05/2026
05/11/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date05/05/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown